Alert archive / Oklahoma / Freeze Warnings in 2015

Freeze Warning 1, NWS Tulsa, OK

March 26, 2015Nowata County, Washington County, Oklahoma

NWS Tulsa, OK issued this freeze warning at Mar 26, 2015, 4:04 PM CDT for Nowata County, Washington County, Oklahoma. It took effect at Mar 27, 2015, 1:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2015, 4:04 PM CDT (21:04 UTC)
In effect from
Mar 27, 2015, 1:00 AM CDT
Expired
Mar 26, 2015, 8:40 PM CDT
In force
Issued by
NWS Tulsa, OK

Counties Nowata County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WWUS74 KTSA 262104
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT THU MAR 26 2015

OKZ055-056-271000-
/O.NEW.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/
WASHINGTON OK-NOWATA-
404 PM CDT THU MAR 26 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON AND NOWATA. 

HAZARDOUS WEATHER...
 * FREEZING OR SUB-FREEZING TEMPERATURES EXPECTED TONIGHT IN
   PORTIONS OF NORTHERN OSAGE...WASHINGTON AND NOWATA COUNTIES
   IN NORTHEAST OKLAHOMA.

IMPACTS...
 * THESE CONDITIONS WILL KILL NEW SPRING PLANTS AND OTHER TENDER
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
2 follow-up statements
537 
WWUS74 KTSA 262126
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT THU MAR 26 2015

OKZ054-271000-
/O.EXA.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/
OSAGE-
426 PM CDT THU MAR 26 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OSAGE. 

HAZARDOUS WEATHER...
 * FREEZING OR SUB-FREEZING TEMPERATURES EXPECTED TONIGHT IN
   PORTIONS OF NORTHERN OSAGE...WASHINGTON AND NOWATA COUNTIES
   IN NORTHEAST OKLAHOMA.

IMPACTS...
 * THESE CONDITIONS WILL KILL NEW SPRING PLANTS AND OTHER TENDER
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

DEFINITION...
 * A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ055-056-271000-
/O.CON.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/
WASHINGTON OK-NOWATA-
426 PM CDT THU MAR 26 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

A FREEZE WARNING IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON AND NOWATA. 

HAZARDOUS WEATHER...
 * FREEZING OR SUB-FREEZING TEMPERATURES EXPECTED TONIGHT IN
   PORTIONS OF NORTHERN OSAGE...WASHINGTON AND NOWATA COUNTIES
   IN NORTHEAST OKLAHOMA.

IMPACTS...
 * THESE CONDITIONS WILL KILL NEW SPRING PLANTS AND OTHER TENDER
   VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * PRECAUTIONS SHOULD ALSO BE TAKEN TO PROTECT TENDER VEGETATION.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
007 
WWUS74 KTSA 270140
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT THU MAR 26 2015

OKZ054>056-270245-
/O.CAN.KTSA.FZ.W.0001.150327T0600Z-150327T1300Z/
OSAGE-WASHINGTON OK-NOWATA-
840 PM CDT THU MAR 26 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE FREEZE 
WARNING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...WASHINGTON...OSAGE AND NOWATA. 

 * INCREASING CLOUDS FROM THE NORTH WILL LIKELY SPREAD INTO
   NORTHEAST OKLAHOMA OVERNIGHT...KEEPING LOW TEMPERATURES ABOVE
   FREEZING. 

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Mar 26, 3:54 PM CDT, 10 minutes earlier.

Area forecast discussion, Mar 26, 3:54 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT THU MAR 26 2015

.DISCUSSION...
WEE BIT QUIETER THAN YESTERDAY AT THIS TIME. TORNADO
DAMAGE SURVEY  CONTINUES IN THE SAND SPRINGS AREA AT
THIS TIME...THUS FAR PRELIMINARY EF-2.

QUICK DROP IN TEMPERATURE THIS EVENING UNDER A CLEAR
SKY.  WEAK WAVE IN FAST NORTHWEST FLOW BRINGS CLOUDS
AND WEAK COOL FRONT LATE NIGHT. MOST CLOUD NORTHEAST
OK AND NORTHWEST ARKANSAS.  LOW  CHANCE SHOWERS LATE
TONIGHT BENTON AND CARROLL COUNTIES.

NORMALLY COLDER AREAS NORTHERN OSAGE  WASHINGTON AND
NOWATA COUNTIES LIKELY TO DROP TO NEAR 30-32 DEGREES
IN THIS YOUNG SPRING GROWING SEASON. THIS REQUIRES A
FREEZE WARNING FOR THAT AREA.  KANSAS GROWING SEASON
STARTS JUST BIT LATER SO NO WARNING THERE.

COOL NORTHWEST FLOW CONTINUES FRIDAY -> FRIDAY NIGHT
WITH YET ANOTHER WAVE BRINGING LOW CHANCE POP TO FAR
NORTHEAST OKLAHOMA / NORTHWEST ARKANSAS FRIDAY NIGHT.

WARMING OVER THE WEEKEND.  ANOTHER WAVE / ASSOCIATED
WEAK FRONT YIELDS MARGINAL POP..ONCE AGAIN NORTHEAST
OKLAHOMA AND FAR NORTHEAST ARKANSAS SUNDAY AFTERNOON.
CHANCE  SHOWERS THUNDER MONDAY AS FRONT STALLS IN/OR
NEAR OUR AREA.
&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   37  54  39  69 /   0  10  10   0
FSM   40  58  40  65 /   0   0  10  10
MLC   39  59  41  70 /   0   0  10   0
BVO   30  53  35  68 /  10  10  10   0
FYV   33  51  34  61 /  10  10  20  10
BYV   35  50  34  56 /  20  10  20  20
MKO   38  55  39  67 /   0   0  10   0
MIO   35  51  35  62 /  10  10  20  10
F10   40  56  40  69 /   0   0  10   0
HHW   40  63  41  71 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM FRIDAY TO 8 AM FRIDAY FOR OKZ055-OKZ056.

AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Mar 26, 1:08 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT THU MAR 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT THU MAR 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FIRE WEATHER DANGER.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
BREEZY NORTH WINDS WILL CONTINUE THIS AFTERNOON IN THE WAKE OF A COLD
FRONT THAT MOVED THROUGH THE AREA OVERNIGHT. AREAS OF EASTERN
OKLAHOMA THAT GOT LITTLE RAINFALL YESTERDAY WILL BE SUSCEPTIBLE TO
A LIMITED WILDFIRE DANGER TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM AND TRANQUIL WEATHER WILL PREVAIL THIS WEEKEND AHEAD OF THE
NEXT COLD FRONT...WHICH IS EXPECTED LATE SUNDAY OR SUNDAY NIGHT.
THUNDERSTORMS WILL BE POSSIBLE IN CONJUNCTION WITH THE PASSAGE OF
THE FRONT...HOWEVER SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED.
ANOTHER FRONT IS EXPECTED TO ENTER THE REGION EARLY NEXT WEEK...
INCREASING THUNDERSTORM CHANCES AGAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 26, 12:47 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             5 W EUREKA SPRINGS      36.40N 93.83W
03/25/2015  M1.75 INCH       CARROLL            AR   TRAINED SPOTTER

            DAMAGE TO HOUSE ROOF...HOLES IN SIDING...DAMAGE TO PATIO
            DOOR.

&&

CKH
Local storm report, Mar 26, 12:47 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1247 PM CDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 W EUREKA SPRINGS      36.40N 93.83W
03/25/2015  M1.75 INCH       CARROLL            AR   TRAINED SPOTTER

            DAMAGE TO HOUSE ROOF...HOLES IN SIDING...DAMAGE TO PATIO
            DOOR.

&&

CKH
Local storm report, Mar 26, 2:20 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            REPORTED AT I-44 AND ARKANSAS RIVER.

&&

CKH
Local storm report, Mar 26, 2:37 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
237 PM CDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             CLEVELAND               36.31N 96.46W
03/25/2015  E1.75 INCH       PAWNEE             OK   PUBLIC

0512 PM     HAIL             10 E ROGERS             36.33N 93.94W
03/25/2015  E1.75 INCH       BENTON             AR   PUBLIC

0515 PM     TSTM WND DMG     MANNFORD                36.13N 96.35W
03/25/2015                   CREEK              OK   PUBLIC

            LARGE LIMBS DOWN.

0525 PM     HAIL             CATOOSA                 36.19N 95.75W
03/25/2015  E1.75 INCH       ROGERS             OK   LAW ENFORCEMENT

            LARGEST WAS GOLF BALL SIZE. MINOR WIND DAMAGE TO A FEW
            SIGNS AND TWO TRAMPOLINES OVERTURNED.

0530 PM     HAIL             2 NE WESTPORT           36.24N 96.30W
03/25/2015  E2.00 INCH       OSAGE              OK   PUBLIC

            2 INCH HAIL AT PRUE.

0550 PM     HAIL             5 W EUREKA SPRINGS      36.40N 93.83W
03/25/2015  M1.75 INCH       CARROLL            AR   TRAINED SPOTTER

            DAMAGE TO HOUSE ROOF...HOLES IN SIDING...DAMAGE TO PATIO
            DOOR.

0550 PM     HAIL             4 SE WESTPORT           36.18N 96.27W
03/25/2015  E1.75 INCH       PAWNEE             OK   PUBLIC

            BEARS GLEN EXIT OFF U.S. 412 NEAR LAKE KEYSTONE.

0558 PM     HAIL             MANNFORD                36.13N 96.35W
03/25/2015  E1.50 INCH       CREEK              OK   PUBLIC

0600 PM     HAIL             1 W SAND SPRINGS        36.14N 96.13W
03/25/2015  E2.00 INCH       TULSA              OK   PUBLIC

0605 PM     HAIL             FOYIL                   36.43N 95.52W
03/25/2015  E1.25 INCH       ROGERS             OK   PUBLIC

0605 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
03/25/2015                   TULSA              OK   PUBLIC

            TREE DOWN NEAR 66TH NORTH AND 129TH EAST.

0607 PM     HAIL             3 SE SAND SPRINGS       36.11N 96.07W
03/25/2015  E1.75 INCH       TULSA              OK   PUBLIC

            NEAR BERRYHILL.

0625 PM     TSTM WND DMG     5 W ADAIR               36.44N 95.36W
03/25/2015                   MAYES              OK   PUBLIC

            TREE DAMAGE. ONE TREE PARTIALLY OVER A RURAL ROAD.

0628 PM     HAIL             1 E LOCUST GROVE        36.20N 95.15W
03/25/2015  E1.75 INCH       MAYES              OK   TRAINED SPOTTER

0635 PM     TSTM WND DMG     1 S ADAIR               36.42N 95.27W
03/25/2015                   MAYES              OK   PUBLIC

            SEVERAL LARGE TREE LIMBS BROKEN. ONE TREE OVER A ROAD.

0635 PM     HAIL             ADAIR                   36.44N 95.27W
03/25/2015  E1.75 INCH       MAYES              OK   PUBLIC

0640 PM     HAIL             BIG CABIN               36.54N 95.22W
03/25/2015  E0.88 INCH       CRAIG              OK   PUBLIC

            VERY WINDY. NO DAMAGE. LOTS OF SMALL HAIL UP TO NICKEL
            SIZE.

0641 PM     HAIL             3 S ROSE                36.18N 95.03W
03/25/2015  E1.75 INCH       MAYES              OK   PUBLIC

            MADE HOLES IN CONVERTIBLE CAR TOP

0642 PM     HAIL             5 E CATOOSA             36.19N 95.66W
03/25/2015  E1.00 INCH       ROGERS             OK   PUBLIC

            NICKEL TO QUARTER

0655 PM     HAIL             4 E LOWELL              36.26N 94.06W
03/25/2015  E2.00 INCH       BENTON             AR   PUBLIC

0655 PM     TSTM WND DMG     5 S INOLA               36.08N 95.51W
03/25/2015                   ROGERS             OK   PUBLIC

            LARGE TREE LIMBS BLOW OVER A RURAL ROAD.

0706 PM     HAIL             4 S COLCORD             36.21N 94.69W
03/25/2015  E1.50 INCH       DELAWARE           OK   PUBLIC

0707 PM     HAIL             URBANETTE               36.42N 93.53W
03/25/2015  E1.75 INCH       CARROLL            AR   PUBLIC

0707 PM     HAIL             2 E MONTE NE            36.29N 94.03W
03/25/2015  E1.75 INCH       BENTON             AR   PUBLIC

            HORSESHOE BEND AREA OF BEARVER LAKE.

0757 PM     HAIL             12 N PROCTOR            36.14N 94.78W
03/25/2015  E1.75 INCH       ADAIR              OK   PUBLIC

            GOLF BALL HAIL NEAR CHEWEY.

1020 PM     HAIL             ARKOMA                  35.35N 94.44W
03/25/2015  E0.88 INCH       LE FLORE           OK   PUBLIC

0725 PM     TSTM WND DMG     PEGGS                   36.08N 95.10W
03/25/2015                   CHEROKEE           OK   PUBLIC

            PROBABLE TORNADO. 26 TREES BLOWN DOWN...SEVERAL BUILDINGS
            DAMAGED. SHINGLES OFF A ROOF. SYCAMORE SPRINGS RANCH.

&&

SAA
Local storm report, Mar 26, 3:20 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      1 E BEAVER              36.47N 93.75W
03/25/2015                   CARROLL            AR   BROADCAST MEDIA

            FLASH FLOOD CAUSED BRIDGE TO BUCKLE ON HIGHWAY 187 NEAR
            ELK RANCH. AN SUV WAS SWEPT INTO A CREEK. THE SUV HAS
            BEEN LOCATED DOWNSTREAM. THE DRIVER HAS YET TO BE
            LOCATED.

&&

RJS
Local storm report, Mar 26, 3:35 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT THU MAR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BRISTOW                 35.83N 96.39W
03/25/2015  E1.50 INCH       CREEK              OK   PUBLIC

0425 PM     HAIL             5 W SAPULPA             36.00N 96.20W
03/25/2015  E1.75 INCH       CREEK              OK   PUBLIC

            WEST OF SAPULPA ON STATE HIGHWAY 33.

0457 PM     HAIL             5 N HALLETT             36.31N 96.57W
03/25/2015  E1.75 INCH       PAWNEE             OK   BROADCAST MEDIA

            REPORTED AT INTERSECTION OF HIGHWAY 64 AND 99.

0458 PM     TSTM WND DMG     2 N SPRINGDALE          36.22N 94.13W
03/25/2015                   BENTON             AR   AMATEUR RADIO

            REPORTS OF TREES UPROOTED IN BETHEL HEIGHTS.

0509 PM     HAIL             ROGERS                  36.33N 94.12W
03/25/2015  E0.88 INCH       BENTON             AR   AMATEUR RADIO

0545 PM     FLASH FLOOD      CLEVELAND               36.31N 96.46W
03/25/2015                   PAWNEE             OK   PUBLIC

            WIDESPREAD STREET FLOODING. SEVERAL RURAL ROADS FLOODED
            SOUTHWEST OF TOWN.

0545 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
03/25/2015                   TULSA              OK   PUBLIC

            NUMEROUS REPORTS OF TREES AND POWER POLES DOWN ON THE
            NORTHERN SIDE OF THE CITY OF TULSA BETWEEN 545 PM AND 700
            PM. MOST OF THESE REPORTS WERE NORTH OF 21ST STREET FROM
            THE DOWNTOWN AREA TO GARNETT AVENUE.

0545 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.75 INCH       TULSA              OK   PUBLIC

            NUMEROUS REPORTS OF QUARTER TO GOLF BALLL SIZED HAIL IN
            THE CITY OF TULSA...MAINLY NORTH OF 21ST STREET.

0553 PM     HAIL             SAND SPRINGS            36.14N 96.11W
03/25/2015  E1.00 INCH       TULSA              OK   AMATEUR RADIO

0557 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            REPORTED AT 71ST STREET AND PEORIA.

0559 PM     HAIL             SPERRY                  36.30N 95.99W
03/25/2015  E0.88 INCH       TULSA              OK   EMERGENCY MNGR

0605 PM     HAIL             SAND SPRINGS            36.14N 96.11W
03/25/2015  E3.00 INCH       TULSA              OK   PUBLIC

0613 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
03/25/2015                   TULSA              OK   EMERGENCY MNGR

            POWERLINES DOWN AT ADMIRAL AND SHERIDAN.

0615 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
03/25/2015                   TULSA              OK   AMATEUR RADIO

            REPORT OF ROOFS BLOWN OFF HOMES IN 15TH AND HARVARD AREA.

0615 PM     TSTM WND GST     TULSA                   36.13N 95.92W
03/25/2015  E65.00 MPH       TULSA              OK   EMERGENCY MNGR

            ESTIMATED 60-70 MPH WINDS AT ADMIRAL AND SHERIDAN.

0618 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            AT 161ST E. AVE AND I-44.

0619 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.00 INCH       TULSA              OK   AMATEUR RADIO

            IN DOWNTOWN TULSA.

0626 PM     TSTM WND GST     2 W CATOOSA             36.19N 95.78W
03/25/2015  E80.00 MPH       ROGERS             OK   TRAINED SPOTTER

            SPOTTER REPORT OF 80-100 MPH INFLOW WINDS.

0626 PM     TSTM WND GST     TULSA                   36.13N 95.92W
03/25/2015  E60.00 MPH       TULSA              OK   AMATEUR RADIO

            INFLOW WINDS REPORTED AT 145TH E. AVE AND THE BROKEN
            ARROW EXPRESSWAY.

0628 PM     HAIL             CATOOSA                 36.19N 95.75W
03/25/2015  E1.00 INCH       ROGERS             OK   AMATEUR RADIO

0750 PM     TSTM WND DMG     GREEN FOREST            36.34N 93.44W
03/25/2015                   CARROLL            AR   LAW ENFORCEMENT

            FEW TREES DOWN.

0750 PM     TSTM WND DMG     GREEN FOREST            36.34N 93.44W
03/25/2015                   CARROLL            AR   PUBLIC

            NUMEROUS LARGE TREE LIMBS BROKEN NEAR GREEN FOREST

0808 PM     TSTM WND DMG     BOLEY                   35.49N 96.48W
03/25/2015                   OKFUSKEE           OK   POST OFFICE

            TREES AND LIMBS DOWN NORTH OF BOLEY.

1035 PM     FLASH FLOOD      EUREKA SPRINGS          36.40N 93.74W
03/25/2015                   CARROLL            AR   PUBLIC

            STREET FLOODING OCCURRING IN THE CITY OF EUREKA SPRINGS.

1114 PM     FLASH FLOOD      BROKEN ARROW            36.05N 95.79W
03/25/2015                   TULSA              OK   COUNTY OFFICIAL

            HAIKEY CREEK OUT OF BANKS. RIVER GAGE REPORT.

0629 PM     HAIL             TULSA                   36.13N 95.92W
03/25/2015  E1.75 INCH       TULSA              OK   EMERGENCY MNGR

            REPORTED AT ADMIRAL AND SHERIDAN.

0633 PM     TSTM WND DMG     CATOOSA                 36.19N 95.75W
03/25/2015                   ROGERS             OK   BROADCAST MEDIA

            WINDOWNS BLOWN OUT OF HOMES.

&&

CKH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:03 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee42 min
Mar 25, 7:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner40 min
Mar 25, 7:21 PM CDTFlash Flood WarningTSACraig, Mayes, Rogers, Wagoner4 hr
Mar 25, 7:22 PM CDTTornado WarningTSACherokee, Mayes23 min
Mar 25, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner48 min
Mar 25, 7:32 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee43 min
Mar 25, 7:33 PM CDTFlash Flood WarningTSACreek, Tulsa, Wagoner4 hr
Mar 25, 7:35 PM CDTTornado WarningTSAAdair, Cherokee, Delaware, Mayes25 min
Mar 25, 7:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Wagoner50 min
Mar 25, 7:58 PM CDTTornado WarningTSAAdair, Cherokee32 min
Mar 25, 8:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
Mar 25, 8:23 PM CDTSevere Thunderstorm WarningTSAAdair52 min
Mar 25, 8:33 PM CDTSevere Thunderstorm WarningTSAAdair42 min
Mar 25, 8:47 PM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner43 min
Mar 25, 8:57 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Mar 25, 9:29 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okfuskee, Pittsburg46 min
Mar 25, 9:31 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah44 min
Mar 25, 9:47 PM CDTSpecial Weather StatementTSAAdair28 min
Mar 25, 9:53 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah52 min
Mar 25, 9:57 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
Mar 25, 10:18 PM CDTSpecial Weather StatementTSAMuskogee42 min
Mar 25, 10:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg66 min
Mar 25, 10:29 PM CDTAreal Flood WarningTSACraig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more6 hr
Mar 25, 10:38 PM CDTSpecial Weather StatementTSAPittsburg22 min
Mar 25, 11:07 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha38 min
Mar 25, 11:14 PM CDTFlash Flood WarningTSATulsa4 hr
Mar 25, 11:24 PM CDTSpecial Weather StatementTSAHaskell, LeFlore36 min
Mar 25, 11:44 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
Mar 25, 11:46 PM CDTSpecial Weather StatementTSALeFlore44 min
Mar 26, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Mar 26, 12:29 AM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha46 min
Mar 26, 1:00 AM CDTSpecial Weather StatementTSAChoctaw30 min
Mar 26, 1:03 AM CDTSevere Thunderstorm WarningTSALeFlore27 min
Mar 26, 8:43 AM CDTRiver Flood AdvisoryTSACherokee52 hr

Nearby

Freeze Warnings in Oklahoma, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.